# SDR RYNA200700013

- Difficulty date: November 19, 2007
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N753NA
- Make and model: Boeing 757-28A
- Aircraft serial: 24544
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A DENT AT BS 1691-1693 & BETWEEN STR 12L - 13L.  REPAIRED DENT IAW EO COO-5-53-487-07.
